# SDR WX0A2021011173627

- Difficulty date: January 11, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N321NV
- Make and model: Airbus A319-111
- Aircraft serial: 2527
- Aircraft time: 44,060 hours, 30,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 842273
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY EPSU (11WL) FAULT.  REMOVED AND REPLACED EMERGENCY BATTERY EPSU (11WL), IAW AMM 33-51-38 PB 401.  OPERATIONS CHECK GOOD.
